Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 26, 2015, 7:53 PM EDT for Sussex County, New Jersey. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 7:53 PM EDT (23:53 UTC)
- Expired
- Jul 26, 2015, 8:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 145 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
236
WWUS81 KPHI 262353
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT SUN JUL 26 2015
NJZ001-270030-
SUSSEX-
753 PM EDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MORRIS AND
SUSSEX COUNTIES...
AT 751 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MONTAGUE TO PECKS POND...AND MOVING SOUTHEAST AT
5 MPH.
WIND GUSTS UP TO 45 MPH AND DIME-SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NEWTON...MONTAGUE...FRANKLIN...HAMBURG...OGDENSBURG...SUSSEX...
BRANCHVILLE...VERNON VALLEY...HIGH POINT...CRANDON LAKES...
HAINESVILLE...PELLETTOWN...HIGHLAND LAKE AND LAKE MOHAWK.
TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THESE STORMS. A LIGHTNING STRIKE HAS BEEN DETECTED AS
FAR AS 30 MILES TO THE SOUTHEAST OF THESE STORMS. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THE HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 7437 4100 7460 4113 7493 4118 7488
4128 7484 4133 7476 4135 7475 4135 7471
4136 7470
TIME...MOT...LOC 2351Z 307DEG 6KT 4127 7475 4128 7509
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 26, 3:56 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 26, 3:56 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT SUN JUL 26 2015 .SYNOPSIS... A COLD FRONT WILL APPROACH THE REGION TONIGHT FROM THE NORTHWEST. BY MONDAY, THIS FRONT WILL DISSIPATE INTO A TROUGH OF LOW PRESSURE. HIGH PRESSURE WILL THEN BUILD EASTWARD INTO THE REGION FOR THE MIDDLE OF THE WEEK BEFORE ANOTHER COLD FRONT COMES THROUGH THE REGION THURSDAY NIGHT. ANOTHER AREA OF HIGH PRESSURE WILL BUILD EASTWARD FOR THE END OF NEXT WEEK WITH A FRONTAL BOUNDARY LOCATED TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE WEAKENING COLD FRONT/WIND SHIFT ACROSS THE CENTRAL PART OF PENNSYLVANIA WILL SLOWLY DRIFT TOWARDS THE EAST-SOUTHEAST TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL TRY TO PENETRATE OUR NORTHERN ZONES LATER THIS EVENING AHEAD OF THE FRONT, OR WHAT EVER IS LEFT OF IT. THERE IS NEARLY 1000J/KG OF DCAPE AS THE AIRMASS CONTINUES TO MODIFY ON THE MOISTER SIDE. MID-LEVEL LAPSE RATES ARE RATHER VANILLA THOUGH WITH THE STRONGER HEATING OF THE DAY THE LOW- LEVEL LAPSE RATES HAVE INCREASED CLOSER TO DRY ADIABATIC IN THE 0- 3KM LAYER. THE STORMS ARE MORE PULSEY WITH SHEAR BEING ON THE WEAKER SIDE...15 KNOTS MAYBE, THOUGH PRECIP LOADING IN THE COLUMN COULD PRODUCE AN ISOLATED STRONGER WIND GUST ALONG WITH HEAVY RAIN. THE MEAN FLOW ALOFT TOO IS WEAK SO THE STORMS MAY SIT AND CYCLE FOR A WHILE OVER THE SAME AREA CAUSING LOCALIZED POOR DRAINAGE FLOODING ISSUES. AS THE EVENING AND NIGHT WEAR ON THE AMOUNT OF SURFACE BASED INSTABILITY LESSENS AND WHATS LEFT OF THE LOW-LEVEL JET MOVES FARTHER TOWARDS THE NORTHEAST. THERE IS NOT A LOT OF SURFACE SYNOPTIC LIFTING LEFT TONIGHT BUT WEAK MID-LEVEL COLD POOL INTERACTION WITH A FEW PASSING SHORTWAVES MAY KEEP THE SHOWERY ACTIVITY GOING THROUGH THE OVERNIGHT HOURS...THE CHANCES INCREASE FROM NORTHWEST TO SOUTHEAST LATE TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... ALMOST A WASH-RINSE-REPEAT KIND OF DAY ON MONDAY. WIND SHIFT LINE STILL HANGING AROUND THE REGION THOUGH EVEN MORE DIFFUSE THAN ON SUNDAY. AMPLE LOW-LEVEL MOISTURE WITH TOTAL COLUMN PWATS CONTINUING TO CLIMB ABOVE 1.5 INCHES. A FEW PASSING SHORTWAVES ALOFT RIDING ALONG ANY SURFACE CONVERGENCE BOUNDARY WILL HELP TO INITIATE AFTERNOON CONVECTION, BUT AGAIN THE HIGHER TERRAIN/RIDGE TOPS MAY BE THE FOCUS AGAIN. OVERALL WE MAINTAIN THE CHANCE POPS FOR SCATTERED SHOWERS AND THUNDERSTORMS. TEMPERATURES WERE BUMPED UP SEVERAL DEGREES FROM MOS WITH THE THINKING THAT MOS IS TRYING TO WASH US OUT TOO MUCH TOMORROW AFTERNOON. SURFACE FLOW DOESN'T CHANGE ALL THAT MUCH FROM DAY TO DAY AND THE LOW-LEVEL THERMAL PROFILE DOES COOL EVER SO SLIGHTLY, BUT WE FEEL WE'LL HAVE ANOTHER CHANCE AT REACHING 90F MONDAY AFTERNOON...TOO MUCH MIXING FROM ALOFT ADIABATICALLY. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... MONDAY NIGHT THROUGH WEDNESDAY NIGHT: A GRADUAL CONTINUED UPTICK IN HEAT AND HUMIDITY WITH A STRONG RIDGE ACROSS THE SOUTHERN PLAINS MAKING ANOTHER CHARGE INTO THE REGION WITH RISING HEIGHTS. THIS WILL RESULT IN A MAINLY DRY PERIOD (POSSIBLE EXCEPTION OF AN ISOLATED THUNDERSTORM SOUTH TUESDAY AFTERNOON). FOR ACTUAL HIGH TEMPERATURES, MODELED 925 MB TEMPERATURES RISE FROM AROUND 23C ON TUESDAY TO 25C FOR WEDNESDAY. THIS EQUATES TO HIGH TEMPERATURES STARTING OFF AROUND 90 ON TUESDAY THEN RISING INTO THE MID 90'S FOR WEDNESDAY, STARTING ANOTHER POTENTIAL MODELED HEAT WAVE FOR MOST OF THE REGION. LESS SPREAD IN PRESENT IN THE OPERATIONAL MODELS AND THE ENSEMBLES IN THIS PERIOD COMPARED TO YESTERDAY AS THE GFS HAS TRENDED COOLER WITH TEMPERATURES. FORTUNATELY MODELED DEWPOINTS ARE IN THE LOW/MID 60'S DURING THE PEAK HEATING HOURS BOTH TUESDAY AND WEDNESDAY. THIS WOULD LIMIT THE MAXIMUM HEAT INDEX TO BETWEEN 95 AND 100 DEGREES. THURSDAY THROUGH SUNDAY: THE COLD FRONTAL BOUNDARY APPROACHING THE REGION TO START THIS PERIOD WILL LIKELY BE THE TRIGGER FOR AN INCREASE IN CLOUDS AND SOME SCATTERED AFTERNOON/EVENING SHOWERS AND STORMS ON THURSDAY. ONCE AGAIN, THE LACK OF SHEAR LOOKS TO BE A LIMITATION IN THE WAY OF ANY SEVERE WEATHER. HOWEVER, AN ISOLATED STRONG WIND GUST CAN NOT BE RULED OUT. THE 12Z (DAYTIME) RUNS OF THE GFS CONTINUE TO RUN WARMER AND DRIER ON THURSDAY THAN OTHER MODELS AND GFS RUNS, CURRENT THINKING IS THIS AN ANOMALY RATHER THAN THE RULE AND THE FORECAST WILL GO MORE TOWARD THE ECMWF WITH TEMPERATURES ON THURSDAY. HIGHER HUMIDITY THOUGH GIVES THE REGION A HIGHER CHANCE FOR THE HEAT INDEX TO REACH 100 DEGREES IN PARTS OF THE REGION. SOME DRIER AND PERHAPS SLIGHTLY COOLER AIR IS LIKELY TO END THE POTENTIAL HEAT WAVE BEHIND THE FRONT ON FRIDAY. COMPARED TO JUST YESTERDAY, THE OPERATIONAL MODELS AND THE RESPECTIVE ENSEMBLES ARE FARTHER OFFSHORE WITH THE FRONT AND ARE SHOWING A MUCH LOWER THREAT FOR WAVES OF LOW PRESSURE DEVELOP ALONG THE BOUNDARY. THE FORECAST REFLECTS A DRY BUT STILL HOT CONDITIONS NEXT WEEKEND WITH EVEN WARM AIR ADVECTION AGAIN BY NEXT SUNDAY WITH A FRONTAL PASSAGE TO OUR NORTH. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR. SCATTERED SHOWERS AND THUNDERSTORMS, WITH THE BETTER CHANCES AT RDG/ABE, ELSEWHERE WE CONTINUE THE VCSH MENTION. A FEW POCKETS OF MVFR FOG ARE POSSIBLE WITH AMPLE LOW-LEVEL MOISTURE SURGING INTO THE REGION TONIGHT. MONDAY...MOSTLY VFR. MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE IN THE AFTERNOON HOURS BUT TOO HARD TO PINPOINT AT THIS TIME. WINDS REMAIN MOSTLY OUT OF THE SOUTH, SLIGHTLY SOUTHEAST. OUTLOOK... MONDAY NIGHT: VFR, ISOLATED TO SCATTERED SHOWERS THUNDERSTORMS, MAY BRIEFLY REDUCE VISIBILITIES AND CEILINGS. WINDS AT OR UNDER UNDER 10 KNOTS OUTSIDE OF THUNDERSTORMS. TUESDAY THROUGH WEDNESDAY NIGHT: VFR. WINDS AT OR UNDER 10 KNOTS THROUGH MOST OF THE PERIOD, WITH SOME SOUTHWESTERLY WIND GUSTS AROUND 15 KNOTS WEDNESDAY AFTERNOON. THURSDAY AND THURSDAY NIGHT: VFR, ISOLATED TO SCATTERED SHOWERS THUNDERSTORMS, MAY BRIEFLY REDUCE VISIBILITIES AND CEILINGS. WEST- SOUTHWEST WIND GUSTS AROUND 15 KNOTS POSSIBLE THURSDAY AND EVENING, LOCALLY HIGHER GUSTS IN THUNDERSTORMS. FRIDAY AND FRIDAY NIGHT: VFR. WINDS AT OR UNDER 10 KNOTS. && .MARINE... SUB-SCA CONDITIONS EXPECTED TONIGHT AND TOMORROW AS A WEAK SURFACE FRONT TRIES TO PUSH THROUGH. SOUTHERLY WINDS AROUND 10 TO 15 KNOTS WITH SOME GUSTS UPWARDS OF 20 KNOTS STILL POSSIBLE TONIGHT AND TOMORROW. SEAS DO INCH UP UNDER THE SOUTHERLY FLOW TONIGHT AND TOMORROW BUT SHOULD REMAIN 4 FEET OR LESS. OUTLOOK... SEAS AND WINDS LOOK TO REMAIN BELOW SCA CRITERIA THROUGH FRIDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND THURSDAY AFTERNOON/EVENING WITH THE POTENTIAL FOR LIGHTNING A STRONG WIND GUST OR TWO. SEAS OVERALL FOUR FEET OR LESS WITH WIND GUSTS 20 KNOTS OR LESS THROUGH THURSDAY. SEAS BUILDING TO AROUND FIVE FEET WITH SOME ISOLATED 25 KNOT FOR A PERIOD THURSDAY NIGHT BEFORE DECREASING ON FRIDAY. && .RIP CURRENTS... WITH THE LONG PERIOD (11-12 SECOND) 1 TO 2 FOOT EASTERLY SWELL CONTINUING...EXPECT THE MODERATE RISK OF DANGEROUS RIP CURRENTS TO ALSO CONTINUE TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...GAINES AVIATION...GAINES/HEAVENER MARINE...GAINES/HEAVENER RIP CURRENTS...HEAVENER
Hazardous weather outlook, Jul 26, 4:04 PM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 404 PM EDT SUN JUL 26 2015 NJZ001-007-008-PAZ054-055-060>062-272015- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 404 PM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY AND THURSDAY, WITH THE HEAT INDICES FORECAST TO BE AS HIGH AS THE MID 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ070-071-101>106-272015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 404 PM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY AND THURSDAY, WITH THE HEAT INDICES FORECAST TO BE BETWEEN 95 AND 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-272015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 404 PM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-272015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 404 PM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 7:11 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT SUN JUL 26 2015
NJZ001-PAZ055-262345-
SUSSEX-MONROE-
711 PM EDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX
AND FAR NORTHEAST MONROE COUNTIES...
AT 703 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PORT JERVIS TO PECKS POND. THESE STORMS WILL
MOVE SOUTHEAST AT 20 MPH...REACHING HIGH POINT, NEW JERSEY BY AROUND
730 PM.
LOCATIONS IMPACTED INCLUDE...
MONTAGUE...HAMBURG...SUSSEX...BRANCHVILLE...HAINESVILLE...VERNON
VALLEY...PELLETTOWN...FIVE POINTS...HIGH POINT...CRANDON LAKES AND
HIGHLAND LAKE.
WIND GUSTS UP TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.
TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THESE STORMS. A LIGHTNING STRIKE HAS BEEN DETECTED AS
FAR AS 30 MILES TO THE SOUTHEAST OF THESE STORMS. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THE HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4121 7438 4106 7487 4124 7523 4125 7513
4121 7514 4112 7496 4118 7488 4128 7484
4135 7475 4136 7469
TIME...MOT...LOC 2303Z 293DEG 16KT 4143 7464 4129 7513
JRKSpecial weather statement, Jul 26, 7:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT SUN JUL 26 2015
NJZ001-270030-
SUSSEX-
753 PM EDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MORRIS AND
SUSSEX COUNTIES...
AT 751 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MONTAGUE TO PECKS POND...AND MOVING SOUTHEAST AT
5 MPH.
WIND GUSTS UP TO 45 MPH AND DIME-SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NEWTON...MONTAGUE...FRANKLIN...HAMBURG...OGDENSBURG...SUSSEX...
BRANCHVILLE...VERNON VALLEY...HIGH POINT...CRANDON LAKES...
HAINESVILLE...PELLETTOWN...HIGHLAND LAKE AND LAKE MOHAWK.
TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THESE STORMS. A LIGHTNING STRIKE HAS BEEN DETECTED AS
FAR AS 30 MILES TO THE SOUTHEAST OF THESE STORMS. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THE HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 7437 4100 7460 4113 7493 4118 7488
4128 7484 4133 7476 4135 7475 4135 7471
4136 7470
TIME...MOT...LOC 2351Z 307DEG 6KT 4127 7475 4128 7509
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.